CSN Login
Members Online: 9

Sutent Side Effect: Epileptic Seizure

Worriedaughter
Posts: 1
Joined: Jan 2008

My father was diagnosed with RCC about three months ago. Because his affected kidney can't be removed right away, he was put on Sutent prior to the operation. He is on a 4-week on 2 week-off cycle. During the third week of the first cycle, he had an epileptic seizure. He was taken off the medecine for three weeks and fully recovered. He then started his second cycle (with anti-epileptic medecine added to his regimen, just to be sure), but just had two much more severe epileptic seizures, which we hope he will recover from.

I was wondering whether anyone has had of heard of this violent side-effect? If so, could you please let me know what course of action was subsequently followed? Was treatment discontinued? Was the dosage reduced?

I would greatly appreciate any information you may have on this topic.

Thank you very much in advance!

Nathalie.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network